# SDR FDEA202407161022

- Difficulty date: July 16, 2024
- Submitted: July 17, 2024
- Operation: Air carrier
- Aircraft: N164FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43554
- Aircraft time: 9,923 hours, 4,810 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113T230139G
- Part serial: 000817
- Condition: Cracked
- Location: Zone 500
- Part time: 9,923 hours, 4,810 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, INBOARD AFT FLAP LOWER SURFACE WITH PUNCTURE AT 8" FROM LEADING EDGE   AND 36" FROM OUTBOARD FAIRING LEFT WING, INBOARD AFT FLAP LOWER SURFACE AT 8" FROM LEADING EDGE AND 36" FROM   OUTBOARD FAIRING WAS REPAIRED IAW B767 SRM 57-53-01-2R DETAIL III NOTE A FIG 201 (SHEET   4) AND SRM 51-70-03-0G PAR 5.B FIG 15 REV 89 APR 15/2024
